Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 67, NWS Charleston, WV

July 7, 2017Athens County, Meigs County, Washington County, Ohio; 4 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 7, 2017, 3:36 PM EDT for Athens County, Meigs County, Washington County, Ohio; 4 counties in West Virginia. It was in force for 39 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 3:36 PM EDT (19:36 UTC)
Expired
Jul 7, 2017, 4:15 PM EDT
In force
39 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Athens County, OH, Meigs County, OH, Washington County, OH, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 136 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:39 PM EDTTSTM WND DMGE Parkersburg, WVTREES DOWN AT CITY PARK IN SOUTH PARKERSBURG
Jul 7, 3:39 PM EDTTSTM WND DMGE Vienna, WVTREES DOWN THROUGHOUT COUNTY.
Jul 7, 3:43 PM EDTHAIL 0.75Parkersburg, WVDIME TO PENNY SIZE HAIL REPORTED WITH STRONG WINDS AS WELL
Jul 7, 3:45 PM EDTTSTM WND DMGMarietta, OHLARGE TREE BRANCHES DOWN AND FELL ON THE YARD FENCE
Jul 7, 3:46 PM EDTTSTM WND DMG4 Ne St. Marys, WVTREES DOWN AT MOUNT CARMEL RIDGE
Jul 7, 3:47 PM EDTTSTM WND DMGSsw St. Marys, WVTREES DOWN ALONG MORGAN AVENUE IN ST MARYS
Jul 7, 4:00 PM EDTTSTM WND DMG1 Ese Sistersville, WVTREES DOWN COUNTY WIDE. TREE IMPACTED STRUCTURE IN SISTERSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:27 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS51 KRLX 071936
SVRRLX
OHC009-105-167-WVC073-085-095-107-072015-
/O.NEW.KRLX.SV.W.0067.170707T1936Z-170707T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
336 PM EDT FRI JUL 7 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Meigs County in southeastern Ohio...
  Central Washington County in southeastern Ohio...
  Southeastern Athens County in southeastern Ohio...
  Pleasants County in northwestern West Virginia...
  Northwestern Ritchie County in northwestern West Virginia...
  Northwestern Tyler County in northern West Virginia...
  Wood County in northwestern West Virginia...

* Until 415 PM EDT

* At 335 PM EDT, severe thunderstorms were located along a line
  extending from 14 miles northeast of Marietta to Parkersburg to
  Albany, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Parkersburg, Athens, Marietta, Belpre, St. Marys, Coolville,
  Vienna, Williamstown, Sistersville, Belmont, Washington,
  Mineralwells, Tuppers Plains, Lubeck, Boaz, Newport, Matamoras,
  North Hills, Friendly and Fly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3958 8127 3958 8125 3957 8104 3954 8104
      3960 8096 3960 8093 3919 8123 3911 8194
      3929 8209 3935 8161 3960 8139 3959 8128
      3961 8128 3961 8127
TIME...MOT...LOC 1935Z 291DEG 45KT 3960 8132 3928 8153 3921 8217 

HAIL...<.75IN
WIND...60MPH
 
$$

30
2 follow-up statements
042 
WWUS51 KRLX 071958
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
358 PM EDT FRI JUL 7 2017

OHC009-105-167-WVC073-085-095-107-072015-
/O.CON.KRLX.SV.W.0067.000000T0000Z-170707T2015Z/
Meigs OH-Washington OH-Athens OH-Pleasants WV-Ritchie WV-Tyler WV-
Wood WV-
358 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN MEIGS...SOUTHEASTERN WASHINGTON...SOUTHEASTERN
ATHENS...PLEASANTS...NORTHWESTERN RITCHIE...NORTHWESTERN TYLER AND
CENTRAL WOOD COUNTIES...

At 358 PM EDT, severe thunderstorms were located along a line
extending from near Sistersville to near North Bend State Park to
near Forked Run State Park, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Parkersburg, St. Marys, Coolville, Sistersville, Belmont,
Mineralwells, Tuppers Plains, Lubeck, Washington, Newport, Matamoras,
Friendly, Fly, Willow Island, Walker, Nutter Farm, Maxwell,
Petroleum, Schultz and Arvilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3957 8104 3954 8104 3960 8096 3960 8093
      3919 8123 3911 8194 3923 8204 3924 8159
      3936 8131 3957 8114
TIME...MOT...LOC 1958Z 298DEG 93KT 3950 8099 3918 8120 3911 8184 

HAIL...<.75IN
WIND...60MPH
 
$$

30
668 
WWUS51 KRLX 072008
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
408 PM EDT FRI JUL 7 2017

OHC009-105-167-WVC073-085-095-107-072017-
/O.EXP.KRLX.SV.W.0067.000000T0000Z-170707T2015Z/
Meigs OH-Washington OH-Athens OH-Pleasants WV-Ritchie WV-Tyler WV-
Wood WV-
408 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEIGS...
SOUTHEASTERN WASHINGTON...SOUTHEASTERN ATHENS...PLEASANTS...
NORTHWESTERN RITCHIE...NORTHWESTERN TYLER AND CENTRAL WOOD COUNTIES
WILL EXPIRE AT 415 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 900 PM EDT for
southeastern Ohio...and northern and northwestern West Virginia.

LAT...LON 3957 8104 3954 8104 3960 8096 3960 8093
      3919 8123 3911 8194 3923 8204 3924 8159
      3936 8131 3957 8114
TIME...MOT...LOC 2007Z 291DEG 45KT 3950 8099 3918 8120 3911 8184 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:20 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 7, 3:20 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
320 PM EDT Fri Jul 7 2017

.SYNOPSIS...
Cold front crosses Saturday morning. Cooler and less humid
under high pressure Sunday. Unsettled weather returns next
week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 157 PM Friday...

A series of convective complexes will affect the area this
afternoon and tonight. Radar and sfc obs one complex spreading
showers and thunderstorms across southeast OH. This activity
will likely produce heavy rain and gusty winds up to 40 knots
across the northern sections late this afternoon and evening.

Models bring a second storm complex dropping southeast, closer
to the front, moving into an unstable area. Deep layered shear
increases to 50 knots, pwats around 2 inches and sfc CAPE
decreasing to 1000 J/Kg suggest storms could reaching severe
limits prior and after 00Z tonight. The major threat will be
damaging winds. There is a severe thunderstorm watch in effect
until 00Z Saturday.

The actual cold front crosses the area by 12Z Saturday and
exits the eastern mountains by mid morning. Conditions will
improve behind the front with drier airmass and high pressure
building from the west.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 320 PM Friday...

With the cold front having exited the area, expecting a dry
period before more unsettled weather returns. Temperatures will
remain seasonal, but much drier air filtering in will keep
conditions pleasant. Used a blend of guidance.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 320 PM Friday...

Northwest flow will become more zonal as the overall longwave
pattern de-amplifies across the US. Multiple low pressure
centers well north of the area will continue sending waves of
energy southward, keeping periods of unsettled weather through
the week ahead.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM Friday...

Radar images show a thunderstorm complex moving southeast across
northern to central OH. This complex is expected to reach
southeast OH around 20Z, PKB around 21Z and CKB around 21-22Z.
Coded brief IFR conditions along the heavier showers. These
conditions are developing ahead of a cold front under high
instability and enough deep layered shear.

Models suggest there will be another batch of showers and
thunderstorms along the cold front. Although sfc CAPE will
decrease with the FROPA, but deep layered shear increase to
about 50 knots. These conditions bring supercell composite
parameter to about 5, conducive to severe weather. In fact, a
severe thunderstorm watch has been issued for portions of
southeast OH and WV until 00Z Saturday.

Estimated the timing of storms reaching northern sites and
included strong gusty winds. Overall, expect VFR conditions, but
MVFR/LIFR along showers and storms through tonight.

IFR possible in lingering showers/storms and post frontal
stratus into Saturday morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Convective winds could be stronger than
expected. Timing and duration of IFR/LIFR conditions may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    H    H    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    L

AFTER 18Z SATURDAY...
Dense valley fog possible Sunday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/DTC
NEAR TERM...ARJ/MZ
SHORT TERM...DTC
LONG TERM...DTC
AVIATION...ARJ
Hazardous weather outlook, Jul 7, 1:31 PM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
131 PM EDT Fri Jul 7 2017

OHZ066-067-075-076-083>086-WVZ007>011-014>020-028>032-039-040-081745-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-
131 PM EDT Fri Jul 7 2017

...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia,
southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Damaging wind gusts are the most likely threat.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

KYZ101>103-105-OHZ087-WVZ005-006-013-026-027-525-526-081745-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln-
Boone-Clay-Northwest Randolph-Southeast Randolph-
131 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northeast
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk of severe thunderstorms today into tonight.
Damaging wind gusts are the most likely threat.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

VAZ003-004-WVZ024-025-033-034-515>524-081745-
Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
131 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk of severe thunderstorms today into tonight.
Damaging wind gusts are the most likely threat.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 7, 2:07 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Charleston WV
207 PM EDT FRI JUL 7 2017

OHZ066-071830-
Perry-
207 PM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...

At 204 PM EDT, a strong thunderstorm was located over Thornport, or 8
miles northwest of Somerset, moving southeast at 45 mph.

Wind gusts up to 50 mph are possible with this storm. These winds
may be strong enough to down small limbs or weakly rooted trees.

Locations impacted include...
New Lexington, Somerset, Perry State Forest, Thornport, Harbor Hills,
Thornville, Junction City and Glenford.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3993 8242 3992 8241 3992 8235 3977 8212
      3965 8237 3968 8237 3974 8236 3974 8241
      3983 8240 3984 8247 3993 8246
TIME...MOT...LOC 1804Z 329DEG 37KT 3989 8243

30
Local storm report, Jul 7, 2:46 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
246 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     SOMERSET                39.81N  82.30W
07/07/2017                   PERRY              OH   TRAINED SPOTTER

            TREES AND POWERLINES DOWN IN SOMERSET

&&

EVENT NUMBER RLX1700525

COOPER
Local storm report, Jul 7, 3:10 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
310 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     NEW LEXINGTON           39.71N  82.21W
07/07/2017                   PERRY              OH   911 CALL CENTER

            MULTIPLE TREES DOWN THROUGHOUT NEW LEXINGTON

&&

EVENT NUMBER RLX1700526

MPK
Local storm report, Jul 7, 3:21 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
321 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     1 SSE MCCONNELSVILLE    39.64N  81.84W
07/07/2017                   MORGAN             OH   FIRE DEPT/RESCUE

            FIRE DEPARTMENT SAID SEVERAL TREES DOWN AROUND
            MCCONNELSVILLE... RTE 376 HAS SOUTHBOUND LANE CLOSED
            FROM ONE TREE AND BOTH LANES ARE CLOSED SOUTH OF TOWN
            FROM A LARGE TREE.

&&

EVENT NUMBER RLX1700527

MPK
Local storm report, Jul 7, 3:34 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
334 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             1 E DEVOLA              39.47N  81.44W
07/07/2017  M0.50 INCH       WASHINGTON         OH   PUBLIC

&&

EVENT NUMBER RLX1700528

MPK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:07 PM EDTSpecial Weather StatementRLXPerry23 min
Jul 7, 2:12 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry33 min
Jul 7, 2:35 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Vinton25 min
Jul 7, 2:58 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Vinton, Washington47 min
Jul 7, 4:25 PM EDTSpecial Weather StatementRLXMeigs50 min
Jul 7, 6:07 PM EDTSpecial Weather StatementRLXGallia23 min
Jul 7, 6:17 PM EDTFlash Flood WarningRLXGallia, Jackson, Lawrence4 hr
Jul 7, 7:47 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Meigs, Vinton58 min
Jul 7, 4:01 PM EDTSpecial Weather StatementRLXWood59 min
Jul 7, 4:14 PM EDTSpecial Weather StatementRLXHarrison31 min
Jul 7, 5:01 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Taylor44 min
Jul 7, 5:34 PM EDTSpecial Weather StatementRLXBarbour41 min
Jul 7, 5:47 PM EDTSevere Thunderstorm WarningRLXBarbour, Pocahontas, Randolph, Upshur28 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.